# SDR REXA96056

- Difficulty date: October 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 676
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Wire Harness
- Part number: 897469621888
- Condition: Broken
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

LEFT ENGINE EGT HAD EXTREME TEMP FLUCTUATIONS ON TAKEOFF ROLL.  REMOVED AND REPLACED LEFT ENGINE EGT HARNESS BECAUSE OF DISLOCATED TERMINAL END RAN A/C OPS CHECK GOOD.  (M)
